MathSciNet Relay Station
MathSciNet bibliographic data
MR2657431 53A05 (37K25 65D17)
Bobenko, Alexander I.; Pottmann, Helmut; Wallner, Johannes A curvature theory for discrete surfaces based on mesh parallelity. Math. Ann. 348 (2010), no. 1, 1–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement